I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 4, PAGES 1109-1115
Akram H. Begmatov
View as HTML View as gif image View as LaTeX source
Integral geometry problems of Volterra type in three-dimensional space over a family of rays are considered. Uniqueness theorems are proved and stability estimates are given for solutions in spaces of finite smoothness.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 27, 2000